CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Olshanski-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2012 | 2009 | 2005 | 2000
Number of items: 6.

2013

Borodin, Alexei and Olshanski, Grigori (2013) The Young Bouquet and its Boundary. Moscow Mathematical Journal, 13 (2). pp. 193-232. ISSN 1609-3321. http://resolver.caltech.edu/CaltechAUTHORS:20130517-152056609

2012

Borodin, Alexei and Olshanski, Grigori (2012) Markov processes on the path space of the Gelfand–Tsetlin graph and on its boundary. Journal of Functional Analysis, 263 (1). pp. 248-303. ISSN 0022-1236. http://resolver.caltech.edu/CaltechAUTHORS:20120614-131037267

Borodin, Alexei and Olshanski, Grigori (2012) The boundary of the Gelfand–Tsetlin graph: A new approach. Advances in Mathematics, 230 (4-6). pp. 1738-1779. ISSN 0001-8708. http://resolver.caltech.edu/CaltechAUTHORS:20120713-143937716

2009

Borodin, Alexei and Olshanski, Grigori (2009) Infinite-dimensional diffusions as limits of random walks on partitions. Probability Theory and Related Fields, 144 (1-2). pp. 281-318. ISSN 0178-8051. http://resolver.caltech.edu/CaltechAUTHORS:20090811-133539619

2005

Borodin, Alexei and Olshanski, Grigori (2005) Harmonic analysis on the infinite-dimensional unitary group and determinantal point processes. Annals of Mathematics, 161 (3). pp. 1319-1422. ISSN 0003-486X. http://resolver.caltech.edu/CaltechAUTHORS:20110516-112220487

2000

Borodin, Alexei and Olshanski, Grigori (2000) Harmonic Functions on Multiplicative Graphs and Interpolation Polynomials. Electronic Journal of Combinatorics, 7 (R28). ISSN 1077-8926. http://resolver.caltech.edu/CaltechAUTHORS:BORejc00

This list was generated on Sun Jun 23 03:50:19 2019 PDT.